# SDR RAIA00708013

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 21,595 hours, 18,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5493 - STL - EMERGENCY LIGHT SERVICE DOOR EXIT MARKER IS OUT.  MAINTENANCE RESEATED CONNECTOR IN OVERHEAD PANEL, OPS CHECK GOOD.
